# SDR R61A201610040566

- Difficulty date: September 19, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 24,262 hours, 18,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066796001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LT FLOORBEAM FRAME 86. REMOVED AND REPLACED IAW SRM 51-41-01, 51-23-04, 51-23-05, AND 51-23-06.
